Vol. 2, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
On the vanishing of Hochster's $\theta$ invariant
131–174

Mark E. Walker

Low-dimensional Milnor–Witt stems over $\mathbb R$
175–210

Daniel Dugger and Daniel C. Isaksen

Longitudes in $\mathrm{SL}_2$ representations of link groups and Milnor–Witt $K_2$-groups of fields
211–233

Takefumi Nosaka

Equivariant vector bundles, their derived category and $K$-theory on affine schemes
235–275

Amalendu Krishna and Charanya Ravi

Motivic complexes over nonperfect fields
277–302

Andrei Suslin

$K\mkern-2mu$-theory of derivators revisited
303–340

Fernando Muro and George Raptis

Chow groups of some generically twisted flag varieties
341–356

Nikita A. Karpenko